question-icon

What causes white spots on face?

default
Posted on Fri, 20 May 2016
Question: dear Dr
very recently I saw white spots on my face near lips and lower half of right side of face. attach is d pic.
doctor
Answered by Dr. Kakkar S. (1 hour later)
Brief Answer:
Post-inflammmatory hypopigmentation; tacrolimus ointment

Detailed Answer:
Hello. Thank you for writing to us

I am Dr.Kakkar (dermatologist). I have read your question and I have also reviewed the image.

This appears to be post-inflammatory hypopigmentation as a result of pityriasis XXXXXXX and is common in those with underlying dry skin. This does'nt seem like vitiligo.
I suggest you to use tacrolimus 0.1% ointment (Topgraf 0.1% ointment), twice daily. Rub it in with fingers. You should use it for 4-6 weeks by which time you would notice improvement.
Treatment can be extended futher, if required, till complete resolution.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (7 hours later)
Dr what is post inflammatory hypo pigmentation?.does it happens because of calcium deficiency
doctor
Answered by Dr. Kakkar S. (12 hours later)
Brief Answer:
Postinflammatory hypopigmentation is due to pityriasis XXXXXXX on face

Detailed Answer:
Hi.

No. Post inflammatory hypopigmentation is not due to calcium deficiency. Post-inflammatory hypopigmentation is due to a condition known as Pityriasis XXXXXXX on face. I suggest you to use topgraf forte ointment, twice daily for 4-6 weeks.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (5 days later)
OK...I also got blackishness near d corners of lips this winters. will this cream work there as well
doctor
Answered by Dr. Kakkar S. (9 hours later)
Brief Answer:
Fluticasone propionate 0.05% cream

Detailed Answer:
hI.

For pigmentation at corners you may use a different cream e.g flutivate cream (fluticasone propionate 0.05% cream), twice daily for a few days.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9542 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes white spots on face?

Brief Answer: Post-inflammmatory hypopigmentation; tacrolimus ointment Detailed Answer: Hello. Thank you for writing to us I am Dr.Kakkar (dermatologist). I have read your question and I have also reviewed the image. This appears to be post-inflammatory hypopigmentation as a result of pityriasis XXXXXXX and is common in those with underlying dry skin. This does'nt seem like vitiligo. I suggest you to use tacrolimus 0.1% ointment (Topgraf 0.1% ointment), twice daily. Rub it in with fingers. You should use it for 4-6 weeks by which time you would notice improvement. Treatment can be extended futher, if required, till complete resolution. Regards